Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 918271, 28 pages
Research Article

Nonhomogeneous Nonlinear Dirichlet Problems with a -Superlinear Reaction

1Faculty of Mathematics and Computer Science, Jagiellonian University, Łojasiewicza Street 6, 30-348 Kraków, Poland
2Department of Mathematics, National Technical University, Zografou Campus, 15780 Athens, Greece

Received 9 January 2012; Revised 4 February 2012; Accepted 4 February 2012

Academic Editor: Kanishka Perera

Copyright © 2012 Leszek Gasiński and Nikolaos S. Papageorgiou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Leszek Gasiński and Nikolaos S. Papageorgiou, “Nonhomogeneous Nonlinear Dirichlet Problems with a -Superlinear Reaction,” Abstract and Applied Analysis, vol. 2012, Article ID 918271, 28 pages, 2012. doi:10.1155/2012/918271